The pill and anxiety/low mood: Hello, this... - Anxiety Support

Anxiety Support
45,040 members45,951 posts

The pill and anxiety/low mood

mags78
mags78

Hello, this is to the ladies only, just curious if any if you ever suffered anxiety/mood swings/ weepiness on the pill? I was prescribed Microgynon for my endometriosis, to take 3 packs back to back, then a break. About 2-3 weeks after i started i noticed i became more tearful and anxious. Mood swings are even mentioned as a side effect on the leaflet in the pill pack, but my gp is not convinced if there is any interaction. I feel crap and not sure what to do. I wanted to hear if anyone else had a similar experience on the pill? X

1 Reply
oldestnewest

I don't know. I did take some iron pills for my blood, and I got like to the point where I can go through the day. I don't think I cried. You should ask the doctor about it or test it out yourself as in stop taking the pill(if u can) and seeing the effects. Do be careful about the amount of medicine you take though. I took my pills for like a few weeks and I felt like creepily happy.

You may also like...